Withdrawal

So, I stopped taking fluoxetine cold turkey yesterday. I have a very small dosage and have only been taking it for a few weeks. Last night I started throwing up as I was trying to sleep. I hadn't felt well all day so I didn't eat very much and I think I threw it all up last night. This morning I tried to eat but felt nauseous. I'm super tired, anxious and nauseous right now and I'm not sure if it's just the withdrawal or something else. I'm super nervous because I'm missing school work and I'm terrified of getting behind.

9 Replies

oldestnewest
  • Did the prescribing doctor tell you to stop your medication? If not, call your doctor now.

    If the doctor says it's ok, then you may be having anxiety issues. Please tell your physician your symptoms. You're going to be ok. Is there a reason you were on the medication for such a short period of time? And did it help? We are very intelligent creatures that have very chemical based bodies. Sometimes the medication and our chemistry have issues. :)

  • The doctor didn't tell me to stop, I stopped because the medicine made me feel like I was going insane and I had depersonalization. After I stopped taking it I felt anxious at first and then after, I started to throw up. Today I felt super tired and took a long nap and now I feel a lot better.

  • Oh and I took the medicine for my anxiety

  • I don't know anything about this medicine, however, you shouldn't quite cold turkey. The best thing to do is to reduce dosages under the doctor's direction. Quitting "cold turkey" usually doesn't cure the problem and even alcoholics can become dry drunks because the underlying caused aren't dealt with.

  • Ok, I'll contact my doctor asap!!

  • You are feeling ill because you went cold turkey. Your best bet is to start them again then withdraw very slowly like you are supposed to. x

  • Ok, I'll contact my doctor asap. The reason I quit cold turkey was because I take my medication in capsules instead of pills so I wasn't sure how to taper down. I only take 1 pill a day which is half of a normal pill. I figured I'd build up the dosage by taking 2 a day. It's my first time on medication so I honestly didn't know what to do.

  • Your doctor will advise on the proper dose and should have done so in the first place. If you wish to stop them then do it under their instructions. x

  • Alright, I'll do that. Thank you for your advice ❤️❤️

You may also like...